# SDR AALA006107

- Difficulty date: June 22, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5100303
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM RNO AT APPROX 10,000, THE EMERGENCY LIGHT IN FIRST CLASS CAME ON.  NO ABNORMAL CONDITIONS TO CAUSE IT, APPROX 15 MINUTES LATER LIGHT WENT DIM THEN OUT.  REPLACED BATTERIES ON FORWARD LEFT DOOR FOR FIRST CLASS EMERGENCY LIGHTS, OPS CHECK GOOD.  (M)
